Pharmacy Services Alerts
Lorazepam Oral Concentrate – Recall due to Misprinted Dosing Droppers
Aug 23, 2017 1:23 PM
Amneal is voluntarily recalling certain lots of lorazepam 2 mg/mL oral concentrate (NDC 65162-0687-84), which contain misprinted dosing droppers. Each bottle of lorazepam 2 mg/mL oral concentrate is supplied with a dosing dropper. Thirteen lots shipped nationwide may contain droppers that are either misprinted or contain no markings at all. This issue results in a significant risk for inaccurate measurement of doses, potentially leading to unintentional overdosing or underdosing. Overdosing lorazepam has serious consequences ranging from drowsiness to an increased risk of accidental injury that could result in permanent harm or death. The quality of the lorazepam 2 mg/mL oral concentrate itself is unaffected by this recall. Affected lots include: 06876016A, 06876017A, 06876018A, 06876019A, 06876020A, 06876021A, 06876022A, 06876023A, 06876024A, 06876025A, 06877001A 06877002A, and 06877003A (the list of recalled lot numbers with expiration dates is included in the company press release linked below).
Amneal notified their wholesale customers and retail pharmacies by recall letter to return all affected product directly to Amneal. Amneal is also providing replacement droppers to retail pharmacies. Pharmacies should review their stock for affected product and replace the droppers of identified product with the new droppers provided by Amneal. Pharmacies should also contact any patients who have been dispensed affected product to return their dropper to the pharmacy in exchange for a new one. For additional assistance, contact Amneal by phone (631-952-0214 x338) or email (firstname.lastname@example.org).
- MedWatch Safety Alert – August 16, 2017
- Amneal Press Release (includes pictures of misprinted droppers)– August 16, 2017